Since my cataract surgery over two months ago. My eye lid seems to not retract as much as the other eye giving it a sleepy look to it. I still have flickering in my side vision. There is also a fine black line in the side vision of that eye. Is there any hope of my eye returning to normal again. I am not only concerned about the look of the sleepy eye. I drive a school bus and a sponser called my boss saying they where concerned because I looked like I was falling asleep. Is there anything that can be done for this.
You may have ptosis (droopy eyelid) due to stretching of the levator aponeurosis of the upper eyelid. This usually happens as a natural aging process, but sometimes the eyelid speculum used to hold the eyelids open during cataract surgery can increase the amount of ptosis. It can be fixed with a very simple, rapid recovery, eyelid surgery called a ptosis repair. I would find an eye med ophthalmologist who specializes in oculoplastic surgery. Check out aao.org and go to the find a physician area - look for someone who does cosmetic and reconstructive surgery or eyelid surgery.
As far as the black line in side vision - among other things, you may be getting a slight reflection of the edge of the implant. There may not be much to do about this symptom - but you will be get used to it after time and not notice it as much. Make sure you tell your surgeon all about it - and make another appointment to have it checked out. Also mention the droopy eyelid.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.